MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601510
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that partial stent deployment occurred, and the stent stretched.The 30% stenosed target lesion was located in the non-tortuous and mildly calcified superficial femoral artery and accessed via antegrade approach.A 6mm x 150mm ,130cm eluvia? self-expanding stent was selected for use.During the procedure, only 95% (approximately 145mm) of the stent was deployed, and the final 5mm of the stent could not be deployed.The pull grip would not work, so the stent was manually deployed by breaking open the handle and pulling the catheter.The stent was implanted but stretched some.The delivery catheter was removed, a mustang balloon catheter was used to post dilate, and the procedure was completed.It was noted that the procedure was prolonged, but there were no patient complications as a result of this event.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23711323
Report Number2124215-2025-85686
Device Sequence Number18801926
Product Code NIU
UDI-Device Identifier08714729876625
UDI-Public(01)08714729876625(17)270723(10)37219045
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939294601510
Device Catalogue NumberH74939294601510
Device Lot Number0037219045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/03/2025
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown